EconPapers    
Economics at your fingertips  
 

On the dynamics of XY spin chains with impurities

Giuseppe Genovese

Physica A: Statistical Mechanics and its Applications, 2015, vol. 434, issue C, 36-51

Abstract: We provide a theoretical set up for studying the dynamics in quantum spin chain models with inhomogeneous two-body interaction. We frame in our formalism models that can be mapped into fermion systems with quadratic Hamiltonian, namely XY chains with transverse magnetic field. Local and global existence results of the dynamics are discussed.

Keywords: Quantum spin chains; Nonequilibrium dynamics; Impurities (search for similar items in EconPapers)
Date: 2015
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437115003520
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:434:y:2015:i:c:p:36-51

DOI: 10.1016/j.physa.2015.04.001

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:434:y:2015:i:c:p:36-51